The Open UniversitySkip to content
 

Scattering states of plektons (particles with braid group statistics) in 2+1 dimensional quantum field theory

Fredenhagen, Klaus; Gaberdiel, Matthias R. and Rüger, Stefan (1996). Scattering states of plektons (particles with braid group statistics) in 2+1 dimensional quantum field theory. Communications in Mathematical Physics, 175(2) pp. 319–335.

DOI (Digital Object Identifier) Link: https://doi.org/10.1007/BF02102411
Google Scholar: Look up in Google Scholar

Abstract

A Haag-Ruelle scattering theory for particles with braid group statistics is developed, and the arising structure of the Hilbert space of multiparticle states is analyzed.

Item Type: Journal Item
ISSN: 1432-0916
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Knowledge Media Institute (KMi)
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 11959
Depositing User: Users 8580 not found.
Date Deposited: 08 Oct 2008 13:17
Last Modified: 04 Oct 2016 10:13
URI: http://oro.open.ac.uk/id/eprint/11959
Share this page:

Altmetrics

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU